# SDR DALA2024103010502

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,236 hours, 42,144 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-AD- WORKING PRI 615810AD REV 3. C/W ALL STEPS OF ERA 615810-14AD REV A SECTION IV TIME LIMITED REPAIR II. THESE STEPS ARE C/W AND MATCH PRI 621847-14AD REV 0, 1, 2, AND PRI 615810-14AD REV 3. (LP #0634418)
